Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Discharge, lower back pressure, abdominal pain, growth inside vagina, swelling. Help

I am 46 with two children. I am not sexually active and my periods stopped apx 15 mos ago I have been having discharge (no smell, no itching) for apx 4mo. I'm feeling pressure in lower back and pains in abdomen I was looking inside my vagina today and noticed small stringy fleshy things hanging down and also a very large bulb like growth near the back of my vagina. And my insides are very swollen. It was even hard for me to insert my finger.
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
At this age having this problem requires through check up of your genital system.
It seems that you might have some pathology in your uterus.
consult Gynaec and get examined and get investigated.
After all reports she will decide plan of treatment accordingly.
Ok and take care.
Answered: Mon, 1 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor